# SDR HALA2018112000605

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 1,471 hours, 286 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ECAM MASTER WARNING SMOKE. LAVATORY SMOKE APPEARED WARNING SPURIOUS IN NATURE, PASSENGER USING LAVATORY DURING WARNING.// PERFORMED OPERATIONAL TEST OF LAV SMOKE DETECTION, NO FAULTS NOTED. OK FOR SVC, REF AMM 26-17-00-710-001-A.
